The completeness of systems of functions $\{\Phi^k\}$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1975), pp. 155-165
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_6_a18,
author = {P. L. Ul'yanov and V. I. Shcherbakov},
title = {The completeness of systems of functions $\{\Phi^k\}$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {155--165},
year = {1975},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_6_a18/}
}
P. L. Ul'yanov; V. I. Shcherbakov. The completeness of systems of functions $\{\Phi^k\}$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1975), pp. 155-165. http://geodesic.mathdoc.fr/item/IVM_1975_6_a18/